It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bipolar Disorder Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-19-2005, 06:19 PM   #1
Senior Member
(female)
 
Join Date: Jul 2004
Location: Indiana
Posts: 167
michele1975 HB User
What to do?

I've been trying to find a job with no luck so far. Anyway, I've been sort of afraid to get a job because my medications drain me so much. I'm afraid I'll oversleep or fall asleep on the job. I've thought about calling my dr to see if I could try some other meds that wouldn't make me so tired or what he would recommend I do. Does anyone else have problems with being tired and having a job? How do you handle it? Thanks!
__________________
Michele

 
Sponsors Lightbulb
   
Old 08-19-2005, 11:38 PM   #2
Member
(female)
 
Join Date: Dec 2004
Posts: 56
batmatic HB User
Re: What to do?

I can sympathize. I hate it when whatever medicines I happen to be on at the moment cause me to be tired.

I would definitely speak to your doctor. He certainly can prescribe different
medicines that aren't so tiring. Have you mentioned how tired you are to him?
I'd tell him about your plan to return to work and that being this tired is unacceptable.

 
Sponsors Lightbulb
   
Old 08-20-2005, 11:46 AM   #3
Senior Member
(female)
 
Join Date: Jul 2004
Location: Indiana
Posts: 167
michele1975 HB User
Re: What to do?

I've been on this medication for awhile now and I am still so out of it. I never really worried about it since I didn't work but now that I need to go back to work it's a huge burden. I think I will call my doc Monday and see what he has to say. I hate to change medicines though because I will have to get used to the side effects. This really stinks!!
__________________
Michele

 
Old 08-20-2005, 09:17 PM   #4
Member
(female)
 
Join Date: Dec 2004
Posts: 56
batmatic HB User
Re: What to do?

But think how good it will feel to not be tired all the time. A lot of side effects
dissappear after a while, I've found. Frankly, life is difficult enough without
having to deal with unrelenting tiredness. Be firm with your doctor, he's probably just as reluctant to change a working medications as you are but you will be miserable trying to work while feeling exhausted so change is needed.
It'll be hard to hide the fact you are tired especially as you'll be under
scrutiny as the 'new person' from not only your employer but your coworkers
as well.

Good luck!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Pain dr quits, says I need Medical Pain Mgmt? what? lifeshard Pain Management 4 06-09-2010 06:07 AM
what happens when I just stop taking serequel michaelj210 Bipolar Disorder 3 05-06-2010 05:49 AM
My ADHD type addprogrammer ADD / ADHD 11 05-01-2010 05:32 PM
Chiari Malformation surgery...Now what somebrainleft Open to All Other Health Topics 1 05-01-2010 09:18 AM
To all my friends, what should I do? StormGirl Relationship Health 74 04-23-2005 06:10 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 03:23 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!